# SDR AALA202508020044

- Difficulty date: July 30, 2025
- Submitted: August 2, 2025
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 48,832 hours, 5,730 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: UNABLE TO COOL AIRCRAFT AND ODOR ON TAKE OFF AND CLIMB. DECESION MADE TO RETURN TO LHR. LANDED WITHOUT INCIDENT. MAINTENANCE CONFIRMED RH A/C PACK ACM FAILED AND REPLACED RH ACM IAW AMM 21-51-02.
